Hydrodynamic limits of the Boltzmann equation

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationTransport in transition regimes (Minneapolis, MN 2000)
PublisherSpringer
Pages217-230
StatePublished - 2004

Publication series

NameIMA Volumes in Mathematics and its Applications
Volume135

Cite this

Masmoudi, N. (2004). Hydrodynamic limits of the Boltzmann equation. In Transport in transition regimes (Minneapolis, MN 2000) (pp. 217-230). (IMA Volumes in Mathematics and its Applications; Vol. 135). Springer.